# SDR DALA2022091206043

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DURING WALK AROUND WEAR ON FRAME 1640 BETWEEN STRINGER 7L AND STRINGER 8L IN PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00615: WEAR ON FRAME 1640 BETWEEN STRINGER 7L AND STRINGER 8L IN PAX CABIN WAS REPAIRED PER PRI 601835-14 REV 1 AND ERA 601835-14 REV ORIGINAL SECTION I. (2399224)
